# SDR DALA13003423214

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N314US
- Make and model: Airbus A320-211
- Aircraft serial: 160
- Aircraft time: 67,439 hours, 30,165 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD CABIN FLOOR PANEL 222FF DAMAGE AND PUNCTURED.  DAMAGED DIM: L=3" W=2" D=.020" NO ESTABLISH LIMIT ON SRM. REPLACED FLOOR PANEL, IAW SRM 5 1-72-11.
